Format

Send to

Choose Destination
Haemophilia. 1998 Jul;4(4):574-6.

Management of haemophilia B patients with inhibitors and anaphylaxis.

Author information

1
Wayne State University, Detroit, MI, USA.

Abstract

The development of inhibitor antibodies is a serious complication of haemophilia in young children. Occurrence of anaphylaxis at the time of inhibitor development is a recently described complication unique to haemophilia B. Management of these inhibitor patients with allergy is complicated due to the absence of any readily available products for treatment of acute bleeding episodes. Clinical experience suggests that recombinant activated factor VII is the most appropriate and logical treatment for acute bleeding episodes in these patients. From the limited information available regarding immune tolerance induction (ITI) in these patients, it appears that ITI regimens have been only minimally successful and are associated with a high rate of complication (nephrotic syndrome).

PMID:
9873797
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center